MathSciNet Relay Station
MathSciNet bibliographic data
MR1924277 35J55 (35B05 35B45 35J60 47H11)
Zou, Henghui A priori estimates for a semilinear elliptic system without variational structure and their applications. Math. Ann. 323 (2002), no. 4, 713–735.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement